DOI QR코드

DOI QR Code

GENERALIZED SET-VALVED STRONGLY NONLINEAR VARIATIONAL INEQUALITIES IN BANACH SPACES

  • Cho, Y.J. (Department of Mathematics Gyeongsan national University) ;
  • Fang, Y.P. (Department of Mathemetics Sichuan University) ;
  • Huang, N.J. (Department of Mathemetics Sichuan University) ;
  • Kim, K.H. (Department of Mathematics Gyeongsan national University)
  • Published : 2003.03.01

Abstract

In this paper, we introduce and study a new class of generalized strongly nonlinear variational inequalities with setvalued mappings. By using the KKM technique, we prove the existence and uniqueness of solution for this class of generalized setvalued strongly nonlinear variational inequalities in reflexive Banach spaces. Our results include the main results of Verma [16], [17] as special cases.

Keywords

strongly nonlinear variational inequality;set valued-mapping;generalized monotone type mapping;generalized Lipschitzian type mapping;the KKm mapping

References

  1. Appl. Math. Lett. v.13 no.6 Sensitivity analysis for strongly nonlinear quasi-variational inclusions R. P. Agarwal;Y. J. Cho;N. J. Huang https://doi.org/10.1016/S0893-9659(00)00048-3
  2. Z. Angew. Math. Mech. v.79 Generalized nonlinear implicit quasi-variational inclusion and an application to implicit variational inequalities N. J. Huang https://doi.org/10.1002/(SICI)1521-4001(199908)79:8<569::AID-ZAMM569>3.0.CO;2-G
  3. Computers Math. Appl. v.40 no.2-3 Generalized nonlinear mixed quasi-variational inequalities N. J. Huang;M. R. Bai;Y. J. Cho;S. M. Kang https://doi.org/10.1016/S0898-1221(00)00154-1
  4. Math. Inequal. Appl. A new class of generalized nonlinear mixed quasi-variational inequalities in Banach spaces N. J. Huang;Y. P. Fang;Y. J. Cho
  5. KKM Theory and Applications G. X. Z. Yuan
  6. Computers Math. Appl. v.37 no.10 On the generalized set-valued strongly nonlinear implicit variational inequalities N. J. Huang;Y. P. Liu;Y. Y. Tang;M. R. Bai https://doi.org/10.1016/S0898-1221(99)00123-6
  7. SIAM J. Control. Optim. v.34 no.5 Modified projection-type methods for monotone variational inequalities M. V. Solodov;P. Tseng https://doi.org/10.1137/S0363012994268655
  8. Comment. Math. Univ. Carolinae v.39 no.1 On monotone nonlinear variational inequality problems R. U. Verma
  9. J. Math. Anal. Appl. v.216 On the generalized implicit quasi-variational inequalities N. J. Huang https://doi.org/10.1006/jmaa.1997.5671
  10. Math. Programming v.48 Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications P. T. Harker;J. S. Pang https://doi.org/10.1007/BF01582255
  11. Variational Inequalities and Network Equilibrium Problems F. Giannessi;A. Maugeri
  12. J. Math. Anal. Appl. v.256 Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational-like inequalities N. J. Huang;C. X. Deng https://doi.org/10.1006/jmaa.2000.6988
  13. J. Inequal. Appl. v.5 no.5 Random generalized set-valued strongly nonlinear implicit quasi-variational inequalities Y. J. Cho;N. J. Huang;S. M. Kang https://doi.org/10.1155/S1025583400000308
  14. J. Math. Anal. Appl. v.246 Generalized set-valued variational inclusions in Banach spaces S. S. Chang;Y. J. Cho;B. S. Lee;I. H. Jung https://doi.org/10.1006/jmaa.2000.6795
  15. Nonlinear Functional Analysis and Its Applications Ⅳ E. Zeidler
  16. Appl. Math. Lett. v.10 no.4 Nonlinear variational inequalities on convex subsets of Banach spaces R. U. Verma https://doi.org/10.1016/S0893-9659(97)00054-2
  17. Math. Annal. v.266 Some properties of convex sets related to fixed point theorem K. Fan https://doi.org/10.1007/BF01458545
  18. Computers Math. Appl. v.35 no.10 A new completely general class of variational inclusions with noncompact valued mappings N. J. Huang https://doi.org/10.1016/S0898-1221(98)00067-4
  19. Publ. Math. Debrecen v.53 no.1-2 Generalized pseudo-contractions and nonlinear variational inequalities R. U. Verma
  20. Inequality Problems in Mechanics and Applications P. D. Panagiotopoulos

Cited by

  1. On the Index of Solvability for Variational Inequalities in Banach Spaces vol.16, pp.1, 2008, https://doi.org/10.1007/s11228-007-0046-8
  2. The penalty method for generalized multivalued nonlinear variational inequalities in Banach spaces vol.20, pp.8, 2007, https://doi.org/10.1016/j.aml.2006.11.002